Edema Associated with Long‐Term Valproate Therapy

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

Summary Scattered reports of facial and limb edema have been reported, predominantly in the context of valproate (VPA)‐induced hepatic injury. We report seven Patients with edema associated with long‐term VPA therapy in the absence of hepatic disease. Il existe quelques observations isolées d'oedème facial ou d'oedème des membres, avant tout dans un contexte d'hépatopathie induite par le valproate. Les auteurs rapportent 7 patients présentant un oedème sous traitement chronique par valproate, en l'absence de toute altération hépatique. Se han publicado algunos informes de edema facial y de extremidades que aparecen predominantemente en el contexto de lesiones hepáticas inducidas por el Valproate. Publicamos 6 casos de pacientes con edema asociado a una terapia prolongada con valproate en ausencia de enfermedad hepática. Vereinzelt wurde bisher über Gesichts‐ und Extremitäten‐Oedeme berichtet, vornehmlich im Zusammenhang mit Valproat induzierter Leberschädigung. Wir berichten über 7 Patienten mit Oedemen bei Langzeit‐Valproattherapie ohne Leberstörung. 1990 International League Against Epilepsy

Original languageEnglish (US)
Pages (from-to)211-213
Number of pages3
JournalEpilepsia
Volume31
Issue number2
DOIs
StatePublished - Apr 1990

Keywords

  • Antiepileptic drugs
  • Drug‐induced abnormalities
  • Edema
  • Epilepsy
  • Toxicity
  • Valproate

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology

Fingerprint Dive into the research topics of 'Edema Associated with Long‐Term Valproate Therapy'. Together they form a unique fingerprint.

  • Cite this